# SDR 99UAL900258

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N388UA
- Make and model: Boeing 737322
- Aircraft serial: 24663
- Engine: Ge CFM56*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: BR20AXH5V3
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

NOSE GEAR UNSAFE LIGHT ILLUMINATED.  *S/D*  FAULTY NOSE GEAR LATCHING RELAY.  REPLACED NOSE GEAR LATCHING RELAY ITEM R374.  OPS CHECK OK.
